# SDR SWIA202265162

- Difficulty date: March 16, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N213SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000666
- Aircraft time: 11,950 hours, 6,716 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFER FROM EAML 866485 : CREATED FROM FORWARD DISCREPANCY. PLEASE REFERENCE AML 866344 RT SIDE AT FUSELAGE LOCATED FWD RT BETWEEN FRAME 01 AND FRAME 02 AND STRINGER 17 AND 18 SKIN DAMAGE DUE TO BIRD HIT. THIS DAMAGE HAS BEEN DETERMINED TO BE A / MAJOR REPAIR PER GMM 3-26/ERJ175 FCBS LIST 53-10-00-001 FWD PRESSURE BULKHEAD FRAME #1. M-337 REQUIRED.   (FILED - CLOSED)     INSTALLED DOUBLER REPAIR ON RHS OF FWD FUSELAGE  BETWEEN FRAME 01 AND FRAME 02 AND STRINGER 17R & 18R SKIN. IN REFERENCE TO ETD2022-170-009729 REV.;/
